Subgroups of the Isometry Group in a Galilean Space II: The Cases of Four and Five-Parametric Subgroups
Mathematica balkanica, Tome 9 (1995) no. 4, p. 309
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_4_a5,
author = {Adrijan V. Borisov},
title = {Subgroups of the {Isometry} {Group} in a {Galilean} {Space} {II:} {The} {Cases} of {Four} and {Five-Parametric} {Subgroups}},
journal = {Mathematica balkanica},
pages = {309},
year = {1995},
volume = {9},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a5/}
}
Adrijan V. Borisov. Subgroups of the Isometry Group in a Galilean Space II: The Cases of Four and Five-Parametric Subgroups. Mathematica balkanica, Tome 9 (1995) no. 4, p. 309. http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a5/